Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Suffering from headaches, feeling tired and getting light brownish periods. Suggest some cure

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5290 Questions
I have been suffering headaches, and am very tired. I also feel very full/ bloated after a 'normal' size meal, I am still having regular periods, but they are extreamly light and of a brownish colour. I stopped my pill 2weeks ago and now have my period but it is still very light
Posted Tue, 4 Dec 2012 in Headache and Migraines
Answered by Dr. Sudhir Kumar 3 hours later

Thank you for posting your query.

The headaches are probably related to migraine. Migraine has a tendency to get flared up during periods. Feeling tired is also a part of that.

You could take analgesics such as diclofenac or ibuprofen to relieve the headaches.

Regarding periods, they could be normal withdrawal bleeding. Please also check your hemoglobin (Hb), as low Hb can lead to tiredness too. If problem persists, please get a check up done by your gynaecologist.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD (Internal Medicine) DM (Neurology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor